MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® PROPATEN® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE® PROPATEN® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Catalog Number HT066080A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, a patient was treated for an urgent acute limb ischemia (ali).The physician performed a femoral-tibial bypass (ata) procedure in the lower left leg.The patient was implanted with a gore® propaten® vascular graft (vascular graft).Endarterectomy was also performed.As reported, there was nothing unusual about procedure, but seroma was noticed sometime after the ata procedure.The patient has had seroma for about a year.The vascular graft is still patent, and pulse is present on doppler.It was reported the patient has no vein for an autologous bypass.On (b)(6) the physician revised the vascular graft.The fluid was drained and about 500ml of clear fluid, which was submitted for microbial testing (no results provided).The capsule around the fluid was excised.Tissue incorporation was observed around the vascular graft near the anastomoses, but less so in the center of the graft.The vascular graft was wrapped tightly with a 7mm artegraft (tight sleeve around the ptfe graft with visible rings) and about 40cm graft length was covered.The vascular graft was then re-tunneled and sewn back together.It was reported the physician did not reline the vascular graft endovascularly because of the patient¿s contrast allergy.It was also reported the physician performed normal graft preparation process.The vascular graft was soaked with heparin saline.There was no exposure to organic solvents, blood, and no forced irrigation of fluids.The vascular graft was stretched the normal amount and excess was trimmed.
 
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6 - code c19: a review of device manufacturing record history confirmed device met pre-release specifications.H6 - code b20: the device remains implanted in the patient and was, therefore, not available for analysis.No images enabling direct assessment of product performance were returned for evaluation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® PROPATEN® VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23646987
Report Number2017233-2025-06871
Device Sequence Number10054790
Product Code DSY
UDI-Device Identifier00733132606641
UDI-Public(01)00733132606641(17)270126
Combination Product (Y/N)Y
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K062161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHT066080A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale